# SDR SWIA972194

- Difficulty date: December 14, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,457 hours, 24,797 cycles
- Engine: Pwa PW118B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, TAKE OFF AURAL WARNING ''AUTO FEATHER''.  ABORTED TAKEOFF.  ON SAME SYSTEM DURING TAXI CHECKED GOOD. REPLACED AUTO FEATHER SYSTEM ARM REALY K0161.  OPS CHECKED GOOD ON GROUND RUN.
